Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 11, 2015, 3:05 PM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 3:05 PM MDT (21:05 UTC)
- Expired
- Jun 11, 2015, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 89 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WGUS55 KBOU 112105
FFWBOU
COC069-120000-
/O.NEW.KBOU.FF.W.0015.150611T2105Z-150612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
305 PM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
* UNTIL 600 PM MDT
* AT 257 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM LOVELAND WESTWARD TO GLEN HAVEN. THE STORMS ARE
NEARLY STATIONARY...AND BACKBUILDING TOWARD THE WEST. A TRAINED
WEATHER SPOTTER REPORTED 1.8 INCHES OF RAIN 2 MILES SOUTH
SOUTHEAST OF LOVELAND THIS AFTERNOON WITH 1.22 INCH OF THIS RAIN
HAS BEEN IN THE PAST HOUR. AUTOMATED GAGES HAVE RECORDED OVER 1.5
INCHES OF RAIN IN THE PAST COUPLE HOURS. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHERN
FORT COLLINS...LOVELAND...DRAKE...MASONVILLE AND GLEN HAVEN.
FLOOD WATERS ARE MOVING DOWN THE BIG THOMPSON RIVER AND THE NORTH
FORK BIG THOMPSON RIVER FROM DRAKE TO LOVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN STEEP TERRAIN.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4034 10546 4052 10546 4052 10521 4050 10495
4035 10495 4035 10505
$$
TH1 follow-up statement
922
WGUS75 KBOU 112230
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT THU JUN 11 2015
COC069-112240-
/O.CAN.KBOU.FF.W.0015.000000T0000Z-150612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
430 PM MDT THU JUN 11 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LARIMER COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4034 10546 4052 10546 4052 10521 4050 10495
4035 10495 4035 10505
$$
THWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 8:47 AM MDT, 6 hours 18 minutes earlier.
Area forecast discussion, Jun 11, 8:47 AM MDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 847 AM MDT THU JUN 11 2015 .UPDATE... ISSUED AT 847 AM MDT THU JUN 11 2015 WINDS ALONG THE NORTHERN STATE BORDER AND NORTHERN FRONT RANGE CORRIDOR ARE BEGINNING TO TURN MORE NORTH TO NORTHEASTERLY FROM THE PREVIOUS NORTHWEST. THIS WILL PRODUCE THE UPSLOPE FLOW THAT WILL BEGIN TO INCREASE OUR SHOWER AND EVENTUALLY OUR STORM COVERAGE ACROSS THE AREA. HAVE UPDATED THE LATEST GRIDS TO DECREASE CHANCES FOR SHOWERS CURRENTLY THEN BLEND IN TO THE LIKELYS BY THIS AFTERNOON. AFTER LAST NIGHTS DRIER MODEL RUNS...LATEST NAM RUN IS COMING IN WETTER...REINFORCING OUR DECISION TO LEAVE FORECAST AS IS AND NOT DOWNPLAY THE FLOOD THREAT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 356 AM MDT THU JUN 11 2015 CURRENTLY THERE IS AN ELONGATED TROUGH STRETCHING FROM SOUTHERN CALIFORNIA TO THE NEBRASKA PANHANDLE WITH CIRCULATION CENTERS NEAR LAS VEGAS AND SOUTHEAST WYOMING. ALONG THIS TROUGH...THERE IS A BROKEN LINE OF SHOWERS AND THUNDERSTORMS. OVER COLORADO...THE SHOWERS AND STORMS STRETCH FROM THE SOUTHWEST CORNER TO NORTH CENTRAL COLORADO...INCLUDING JACKSON AND LARIMER COUNTY. MODELS ARE ALREADY MISSING THE SMALL FEATURES PRODUCING THIS PRECIPITATION. SO TRUST IN THE MODELS FOR THE UPCOMING SYSTEM IS LOW SINCE IT IS MISSING SOME OF THE PRECIPITATION OVER THE WEST. OVERALL...MODELS ARE IN DECENT AGREEMENT WITH THE CIRCULATION/TROUGH OVER SOUTHERN CALIFORNIA BECOMING A CLOSED LOW OVER THE FOUR CORNERS BY 00Z FRIDAY. THE LOW THEN MOVES ACROSS SOUTHERN COLORADO TONIGHT. THE 00Z MODELS HAVE TRENDED SLIGHTLY SOUTH WITH THE HEAVIEST RAIN BEING IN THE FOOTHILLS SOUTH OF DENVER. HOWEVER SINCE THE MODELS ARE MISSING THE RAINFALL CURRENTLY...EXPECT THEM TO MISS SOME AREAS OF RAINFALL THIS AFTERNOON AND TONIGHT. WILL NOT MAKE MUCH FOR CHANGES TO THE CURRENT FORECAST WHICH CALLS FOR 1 TO 2 INCHES OF RAIN ALONG THE FRONT RANGE. AT THE SURFACE...WINDS HAVE TURNED NORTH TO NORTHEAST AS A LOW DEEPENS OVER THE SOUTHERN ROCKIES AND A HIGH STRENGTHENS OVER THE NORTHERN PLAINS. THIS UPSLOPE FLOW WILL CONTINUE THROUGH TODAY AND TONIGHT. PRECIPITABLE WATER VALUES WILL CLIMB ABOVE AN INCH LATER TODAY WITH THE APPROACH OF THE UPPER LEVEL LOW...JUST ABOVE RECORD LEVELS FOR MID JUNE. SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR HEAVY RAINFALL. THERE WILL ALSO BE A SEVERE THREAT TODAY. CAPES WILL BE 500 TO 1000 J/KG ACROSS THE AREA. THOUGH IT WILL START TO STABILIZE LATE THIS AFTERNOON OVER NORTHERN COLORADO AS COOLER AIR MOVES IN FROM THE NORTH. MAIN THREATS FROM THUNDERSTORMS TODAY AND THIS EVENING WILL BE LARGE HAIL AND VERY HEAVY RAIN. LIKE YESTERDAY...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING AN INCH OF RAIN IN 20 MINUTES. LOW LEVEL SHEAR WILL BE WEAK...SO THE TORNADO THREAT WILL BE LOW...BUT A SHORT LIVED ONE CAN'T BE RULED OUT. FOR TONIGHT...EXPECT TO TRANSITION TO WIDESPREAD MODERATE RAIN EVENT AS INSTABILITY DECREASES. LIFT FROM THE LOW AND UPSLOPE WILL LIKELY DRIVE MOST OF THE RAINFALL. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 1128 PM MDT WED JUN 10 2015 ON FRIDAY...THE UPPER LOW OVER COLORADO WILL CONTINUE TO TRUDGE SLOWLY EASTWARD. WILL KEEP THE HIGHER POPS THROUGH THE MORNING THEN TREND THINGS STICK WITH THE DOWNWARD TREND FRIDAY AFTERNOON/FRIDAY NIGHT. BY SATURDAY MORNING...THE TROUGH WILL HAVE SHIFTED TO THE EAST WITH SHORT WAVE RIDGE/SUBSIDENCE DEVELOPING BY 18Z OVER NORTHERN COLORADO. A WEAK TROUGH HOWEVER WILL BE OVER SOUTHERN COLORADO SATURDAY WHICH WILL KEEP SOME MOISTURE/WEAK ASCENT OVER THE SOUTHERN HALF OF THE STATE HOWEVER...ALL OF THIS WILL LIKELY RESULT IN NEUTRAL QG CONTRIBUTION OVER THE CWA. AFTN HEATING AND RESIDUAL MOISTURE WILL BE SUFFICIENT TO KEEP A SLGT CHC OF THUNDERSTORMS IN THE AFTN/EVNG. FOR SUNDAY/SUNDAY NIGHT...MORE OF A FLAT RIDGE TAKES SHAPE WITH A DRIER WEST/SOUTHWESTERLY FLOW ALOFT. BEST CHANCE OF TSTMS AT THAT TIME WILL BE OVER THE HIGHER TERRAIN. NOT SURE WHAT TO MAKE OF EARLY NEXT WEEK...IF MORE OF WESTERLY FLOW PREVAILS IT WILL BE DRY. IF THE FLOW BECOME MORE SSWLY THEN SUBTROPICAL MOISTURE MOVING INTO EASTERN COLORADO WITH BRING BACK A CHANCE OF TSTMS. THERE WILL BE ANOTHER FRONT PUSHING IN FROM THE NORTH SUNDAY NIGHT/MONDAY MORNING WHICH SHOULD KEEP THE NORTHEASTERN PLAINS MOIST. FOR NOW WILL STICK WITH WHAT IS IN THE ONGOING FORECAST WITH A CHC MTNS/SLGT PLAINS OF AFTN/EVNG TSTMS MONDAY THEN DRIER FOR TUESDAY/WEDNESDAY. .AVIATION...(FOR THE TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 356 AM MDT THU JUN 11 2015 LOW CLOUDS OVER THE EASTERN PLAIN MAY CLIP PARTS OF DENVER THROUGH 15Z WITH CEILINGS BELOW 1000 FEET. THUNDERSTORMS WILL BE LIKELY FROM 18Z TO 02Z. MAIN THREATS WILL BE HEAVY...HAIL AND WIND GUSTS TO 30 KNOTS. OUTSIDE OF THUNDERSTORMS... NORTH TO NORTHEAST WINDS ARE EXPECTED TO PREVAIL. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT. RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY RAINFALL TONIGHT. && .AVIATION...(FOR THE TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 847 AM MDT THU JUN 11 2015 NORTHWEST WINDS ARE EXPECTED TO BECOME NORTHEAST WITHIN THE NEXT COUPLE HOURS. THIS WILL HELP SATURATE THE AIRMASS EVEN MORE...WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY FROM 18Z TO 02Z AND ILS CEILINGS. MAIN THREATS WILL BE HEAVY RAIN...HAIL AND WIND GUSTS TO 30 KNOTS. OUTSIDE OF THUNDERSTORMS... NORTH TO NORTHEAST WINDS ARE EXPECTED TO PREVAIL. CEILINGS WILL FALL BELOW 3000 FEET TONIGHT...WITH SOME AIRPORTS SEEING AS LOW AS 1000 FEET AT TIMES. RAIN WITH OCCASIONAL THUNDER IS EXPECTED FOR A GOOD PART OF THE NIGHT. VISIBILITY WILL BE REDUCED AT TIMES DUE TO MODERATE TO HEAVY RAINFALL TONIGHT. && .HYDROLOGY... ISSUED AT 356 AM MDT THU JUN 11 2015 FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING. A VERY MOIST AIRMASS WILL REMAIN OVER THE AREA THROUGH FRIDAY. INITIAL FLASH FLOOD THREAT WILL BE FROM THUNDERSTORMS WHERE AN INCH OF RAIN WILL BE POSSIBLE IN 20 MINUTES. THEN THIS EVENING WIDESPREAD MODERATE RAIN ALONG THE FOOTHILLS AND URBAN CORRIDOR IS EXPECTED. OVERALL... EXPECT 1 TO 2 INCHES OF RAIN WITH LOCALLY HEAVIER AMOUNTS UNDER THUNDERSTORMS AND UNDER AREAS OF LOCALIZED UPSLOPE. SATURATED SOILS WILL INHIBIT MUCH SOAKING IN AND COULD CAUSE FLOODING ISSUES QUICKLY. THIS WILL CAUSE RIVERS AND STREAM LEVELS TO RISE. FOR THE MAIN RIVERS DOWNSTREAM...NAMELY THE SOUTH PLATTE...ANOTHER SURGE OF WATER IS EXPECTED TO PUSH DOWN OVER THE WEEKEND. ROCK/MUDSLIDES WILL BE AN ISSUE AS WELL IN THE FOOTHILLS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR COZ035-036-038>047- 049. && UPDATE...KRIEDERMAN SHORT TERM...MEIER LONG TERM...COOPER AVIATION...KRIEDERMAN HYDROLOGY...MEIER
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1043 AM MDT THU JUN 11 2015 COZ030>051-121645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1043 AM MDT THU JUN 11 2015 ...FLASH FLOOD WATCH TODAY THROUGH FRIDAY MORNING FOR THE FRONT RANGE FOOTHILLS AND MUCH OF THE NORTHEAST COLORADO PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE WILL COMBINE WITH UPSLOPE FLOW AND AN UPPER LEVEL LOW PRESSURE SYSTEM TO BRING WET WEATHER. THUNDERSTORMS WILL BE CAPABLE OF VERY HEAVY RAIN...AN INCH IN 20 MINUTES WHICH MAY PRODUCE FLASH FLOODING. STRONGER STORMS MAY BE POSSIBLE SOUTH OF A LINE FROM LOVELAND TO STERLING. THERE IS A POTENTIAL FOR SEVERE STRENGTH STORMS THIS AFTERNOON...MAINLY OVER THE PALMER DIVIDE EAST OUT TO LINCOLN COUNTY WITH HAIL UP TO GOLF BALL SIZE ...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT. WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT OVER THE FOOTHILLS AND PLAINS. THE FOOTHILLS AND LOCALES CLOSE TO THE FOOTHILLS INCLUDING THE PALMER DIVIDE WILL HAVE THE GREATEST THREAT OF FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IT WILL BE COOLER FRIDAY. RAIN SHOWERS WILL CONTINUE IN THE MORNING THEN DECREASE IN COVERAGE THROUGH THE AFTERNOON. THERE WILL BE JUST A SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING. DRIER AND WARMER CONDITIONS WILL GRADUALLY WORK THEIR WAY INTO THE OUTLOOK AREA OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THE POSSIBILITY OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL NOT COMPLETELY VANISH...WITH A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TODAY OR TONIGHT...BUT REPORTS OF LARGE HAIL...HEAVY RAIN AND FLOODING ARE APPRECIATED.
In the hours before
Local storm report, Jun 11, 2:00 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKLocal storm report, Jun 11, 3:01 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
301 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN 2 SSE LOVELAND 40.39N 105.06W
06/11/2015 M1.80 INCH LARIMER CO TRAINED SPOTTER
1.24 PAST 55 MINUTES
0130 PM HEAVY RAIN OWL CANYON 40.76N 105.17W
06/11/2015 M1.73 INCH LARIMER CO MESONET
IN 30 MINUTES
1255 PM HEAVY RAIN 4 WNW WELLINGTON 40.72N 105.07W
06/11/2015 M1.22 INCH LARIMER CO TRAINED SPOTTER
PAST 40 MINUTES
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:43 PM MDT | Tornado Warning | BOU | Phillips | 37 min |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Jefferson | 55 hr |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Adams | 43 hr |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 5 days |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Larimer | 3 days |
| Jun 11, 10:35 AM MDT | River Flood Warning | BOU | Larimer | 45 hr |
| Jun 11, 12:16 PM MDT | River Flood Advisory | BOU | Sedgwick | 8 days |
| Jun 11, 12:16 PM MDT | River Flood Advisory | BOU | Douglas | 36 hr |
| Jun 11, 1:31 PM MDT | Flash Flood Warning | BOU | Larimer | 4 hr |
| Jun 11, 1:35 PM MDT | River Flood Advisory | BOU | Boulder | 30 hr |
| Jun 11, 2:24 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 11, 2:26 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 11, 3:23 PM MDT | River Flood Advisory | BOU | Larimer | 5 days |
| Jun 11, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 30 min |
| Jun 11, 4:58 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 3 hr |
| Jun 11, 5:15 PM MDT | Flash Flood Warning | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| Jun 11, 5:27 PM MDT | Flash Flood Warning | BOU | Washington | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.